تصفح
دخول
تسجيل
نسيتها؟

مريض بدين معه طفح بالناحية الاربية وبأشعة وود أعطى لون احمر لماع .ما المرض وما علاجه ؟


مريض بدين معه طفح بالناحية الاربية وبأشعة وود أعطى لون احمر لماع .ما المرض وما علاجه ؟

المعلومة

مريض بدين معه طفح بالناحية الاربية وبأشعة وود أعطى لون احمر لماع .ما المرض وما علاجه ؟
...........Razz

If an obese patient presents with a rash in the inguinal area , and the rash fluoresces bright red with WOOD's lamp , what is the disorder and how is it treated?

المرجع

MEDSTUDY

by


Could it be Erythrasma???

mbs2380's picture
mbs2380
بعد التخرج


BRAVO ....
...............
الوذح (الوتديات الدقيقة العامل الممرض) , العلاج : اريترومايسين .
ERYTHRASMA (corynebacterium)
ERYTHROMYCIN

qusei


بس المشكلة انو بكتابنا الجلدية :
كاتبين لم يعد من الضروري استخدام الاريترومايسين بل نستخدم مركبات الازول AZOL confused confused

qusei

TREATMENT
Antibacterial therapy may be topical or systemic. Topical or oral erythromycin or oral tetracycline is commonly prescribed. Other options include topical acne medication, such as clindamycin, and the antibacterial soap chlorhexidine.

Encourage patients to implement the following preventive measures to reduce occlusion of skin in affected regions1,2:

Wear loose-fitting clothing.
Maintain appropriate hygiene.
Apply powder to keep affected regions dry.

reference,which also includes a related clinical case

http://www.consultantlive.com/article/print.jhtml?articleID=173402030&url_prefix=/article

mbs2380's picture
mbs2380
بعد التخرج
ابق على تواصل مع حكيم!
Google+